Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 808105, 5 pages
http://dx.doi.org/10.1155/2013/808105
Research Article

A Note on the Adversary Degree Associated Reconstruction Number of Graphs

1Department of Mathematics, Manonmaniam Sundaranar University, Tirunelveli 627 012, India
2Department of Mathematics, Vivekananda College, Agasteeswaram 629 701, India
3Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil 629 003, India
4Department of Mathematics, Hindustan Institute of Technology and Science, Hindustan University, Chennai 103, India

Received 8 November 2012; Accepted 14 March 2013

Academic Editor: Leonidas Palios

Copyright © 2013 S. Monikandan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Monikandan, S. Sundar Raj, C. Jayasekaran, and A. P. Santhakumaran, “A Note on the Adversary Degree Associated Reconstruction Number of Graphs,” Journal of Discrete Mathematics, vol. 2013, Article ID 808105, 5 pages, 2013. https://doi.org/10.1155/2013/808105.